MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 610CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 610CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341354
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Post Operative Wound Infection (2446); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: wound infection.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female who underwent an unspecified surgery with an unknown mentor prosthesis experienced left sided wound infection post procedure.As a result, the implant was explanted on (b)(6) 2021.Note: the type of device involved is unknown, and the gel procode/common device name are being used for submission purposes only.A supplemental report will be submitted if clarifying information is received.
 
Additional Manufacturer Narrative
Additional information received on may 25, 2022 indicated that the device information is as follow: cat#: 3341354, sn#: (b)(6).The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Device implantation date was on (b)(6) 2021.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2022, information through the medidata, showed that they removed the infection on (b)(6) 2021.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Adverse event review clinical note and patient coding verification]: coding was verified on may-08-2024 per 100553403 and 100553401 with the available information about the reportable event.During the 1 year follow up visit (breast-q augmentation (post-operative)) the patient reported dissatisfaction with procedure outcome.At this time, mentor has received very limited information regarding this event, based on the information provided in edc (imedidata) the patient suffered breast asymmetry.It is unclear what side it belongs to.Without clarifying information, ¿ only one side is reported.However, should additional information be received in the future, this file will be updated as needed.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE¿ TH 610CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key12221727
Report Number1645337-2021-08314
Device Sequence Number3621243
Product Code FTR
UDI-Device Identifier00081317024255
UDI-Public00081317024255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Model Number3341354
Device Catalogue Number3341354
Device Lot Number9491555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer05/25/2022
07/25/2022
06/30/2023
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date05/26/2022
07/28/2022
05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite